# SDR CA120921001

- Difficulty date: September 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790120
- Condition: Failed
- Location: Cockpit
- Part time: 2,330 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, THE F/O WINDSHIELD OUTER LAYER CRACKED THEN SHATTERED. FLIGHT CREW DECLARED AN EMERGENCY AND THE ACFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RT WINDSHIELD AND THE ACFT WAS RELEASED FOR SERVICE.
